RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 18, Number 1, Pages 130–137 (Mi tmf3525)  

Construction of generalized normal solutions of kinetic equations for a mixture of gases

G. O. Balabanyan, A. D. Khon'kin


Abstract: A method of constructing generalized normal solutions of kinetic equations by means of initial conditions [1] is applied to a multicomponent mixture of gases. Integral equations are obtained for the distribution functions, in which allowance is made for initial conditions that ensure the selection of normal solutions. For the solving of these integral equations a regular method of successive approximations is constructed, this corresponding to an expansion of the distribution functions and the fluxes in the first order in the small gradients of the hydrodynamic variables. The fluxes are related integrally to the thermodynamic foYces, which correspond to allowance for “memory” effects.

Full text: PDF file (897 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 18:1, 92–97

Bibliographic databases:

Received: 06.10.1972

Citation: G. O. Balabanyan, A. D. Khon'kin, “Construction of generalized normal solutions of kinetic equations for a mixture of gases”, TMF, 18:1 (1974), 130–137; Theoret. and Math. Phys., 18:1 (1974), 92–97

Citation in format AMSBIB
\Bibitem{BalKho74}
\by G.~O.~Balabanyan, A.~D.~Khon'kin
\paper Construction of generalized normal solutions of kinetic equations for a~mixture of gases
\jour TMF
\yr 1974
\vol 18
\issue 1
\pages 130--137
\mathnet{http://mi.mathnet.ru/tmf3525}
\zmath{https://zbmath.org/?q=an:0292.76050}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 18
\issue 1
\pages 92--97
\crossref{https://doi.org/10.1007/BF01036931}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3525
  • http://mi.mathnet.ru/eng/tmf/v18/i1/p130

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:232
    Full text:86
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020